# SDR DALA2025021901260

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DENT ON FUSELAGE SKIN BTW S=28-29 STA 1560- 1580. CORRECTIVE ACTION: SUMMARY OF NRC 00076: FUSELAGE SKIN BTW S=28-29 STA 1560-1580 WAS REPAIRED PER PRI 623761-14 REV. 1 AND ER/A 623761-14 REV ORIGINAL. (0812042)
